# SDR MWEA98038

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Plate
- Part number: 49125309
- Condition: Corroded
- Location: Fuselage Nose
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, THE CAPTAINS WINDSHIELD WIPER MOTOR ACCESS PANEL IS CORRODED AROUND STEEL FASTENERS.  REMOVED OLD ACCESS PLATE, ORDERED NEW PART AND DRILLED UP NEW PART, INSTALLED NEW ACCESS PLATE.
